NOTES ON COMMUTATIVITY OF PRIME RINGS WITH GENERALIZED DERIVATION


GÖLBAŞI Ö., KOÇ E.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.58, no.2, pp.39-46, 2009 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 58 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1501/commua1_0000000651
  • Journal Name: COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.39-46